# SDR SWAA2014040326774

- Difficulty date: March 30, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 33,821 hours, 23,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 5971447
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT SWITCH LOOSE.  SECURED SWITCH IAW SIP.
